I can make wedding timelines in my sleep, but asking someone who has never been married before to make a timeline of how they HOPE everything will play out is just cruel. So even though I am here to make a wedding timeline FOR you, here is a guide to help you get started with your wedding day, and a PDF below that has all the info someone could need about your wedding day!
How many hours does your photography package cover? what do you want photographed?
What time is sunset?
How long will hair and makeup take for the number of girls getting ready?
How long is your ceremony?
How much of your family do you want included in your family photos?
Are you doing a First Look?
Are you doing First Dances and/or Parent Dances?
Are you going to toss your bouquet? cut the cake? shoe game? garter toss?
Wedding Day Timeline
Now, not every wedding is going to follow this timeline. If you are doing a First look the order of events will need to be rearranged. Every wedding is different! The good news is, a good wedding photographer will sit with you and work out all these little details ( Like I do! ;) ) but if you want to get a head start, here is a guide to help you along the way!
Time Guide lines start with the ceremony time and work backwards from there. Add and Subtract the number of minutes/hours to give you a start and end time for your wedding day!
*Bride & Maid of Honour and Mother of the Bride are Priority when getting Hair and Makeup done. Make sure their beauty services are scheduled to be finished well before the photographer arrives.
11:30 Photographer Arrives - 1.5-2.5 hours before departure time
-30 minutes for detail photos- flowers, jewellery, shoes etc
-45 minutes to put the wedding gown and attire on and take photos
-20 minutes for photos with parents, bridesmaids, etc
1:30 Depart for Ceremony- Travel time - 15 extra minutes for wiggle room
2:00-2:30 Ceremony Time + Ceremony Duration (+30 minutes)
2:30-3:00- Family Photos + 30 minutes
3:00-5:00- Wedding Party/ Bride and Groom Formals on Location(s) + Travel Time TO and FROM locations
5:15 - Entrance , First Dances, Welcome Speech/Grace +45 minutes
6:00- Dinner is served + 2 hours at least (not including dessert or extra courses)
8:00- More dances, Games/Traditions +1 hour
9:00- End of the night Photo / Photographers conclude Services
Keep everyone on the same page by downloading the PDF below. Includes: Day of Timeline, Bridal Party Lists, Contact information for Vendors and Emergency Contacts I hope this is enough to get you started! If you need some help, or are too stressed to function, don't worry I've got you covered! Just send me an email at email@example.com and we will get this all settled!